Journal of Biomathematics

Items 1-5 of 22
«Preious | of 5 | Next»
1

On Inhomogenous Prey-Predator Model

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 03,2000, Pages 257-260, Dol:

2

Study on Steady-State Kinetics for Multiple Intravenous Infusion

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 03,2000, Pages 261-265, Dol:

3

Existence and Uniqueness of Cycle of Cubic Kolmogrov Differential System

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 03,2000, Pages 266-271, Dol:

4

The Existence of Positive Almost Periodic Solutions of Lotka-Volterra Predator-Prey Systems

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 03,2000, Pages 272-275, Dol:

5

The Persistence the Species Dynamics System with Diffusion in Two Polluted Eviroments

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 03,2000, Pages 276-280, Dol:

Items 1-5 of 22
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn